# SDR P2EA00078

- Difficulty date: March 13, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND A CRACK ON AFT ENTRY DOOR SKIN AFT UPPER CORNER EXTENDING FROM RIVET, .375 INCH, BS 986, WL 280L.  REPAIRED CRACK AT BS 986 WL 280L AFT ENTRY DOOR SKIN UPPER AFT CORNER WITH DOUBLER PER SRM 52-00-3 FIG 5.  WORK ACCOMPLISHED ON NON-ROUTINE NR 0041.  (M)
